Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delayed menstration after taking Duphaston and browm discharge

Hi, I am 27 years old and trying to conceive, my Doctor advised me to take duphaston every 10th day after my period for 10 days.. Is it possible to experience delay in menstration after taking duphaston? 1st day of my menstration for the past 2 months is (May 14 & June 09) until now my period didnt come.. is it possible that i am now pregnant? and how will i know the number of my cycle and when is the best time to take a home pregnancy test?
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  874
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

Yes Periods will be delayed. After sometime your Doctor will stop this tablet and then you will have withdrawal bleeding. Once your cycles have regularized then you can conceive.
Answered: Thu, 7 Jul 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Duphaston may cause a slight delay in the periods but in your case you must rule out pregnancy when your periods are overdue by five days by using pregcard available at all pharmacies.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor